Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Interested in weight loss and workouts for weight loss

Hi , I am 19 years old, I workout about 5 or 6 days a week, and I eat well. I put on some unwanted weight about a month ago due to less working out and poor eating habits. I recently stared working out again and eating right but I want something to help me get started and boost my weight loss . I went to GNC the other day and purchased Oxyelite Pro Super Thermogenic Dietary supplement . My question is, Is it safe for me to take this product? . Thank you
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  795
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Alexandra,

As far as weight loss is considered, shortcuts should not be used. So continue exercising and proper dieting. Taking medicines like super thermogeinc drugs will give early results but side effects as well.

The drug acts by blocking receptors and increasing fat breakdown. So weight loss is fast but as metabolism is fast; you need to maintain protein requirement ; or else muscle wasting will occur.

Other side effects are- hot flushes, change in heart beats/blood pressure.
Restlessness,insomnia can occur.
Stimulant thermogenics tend to irritate the colon, leading to abdominal pain and diarrhea. Avoid all thermogenics if you have irritable bowel syndrome or inflammatory bowel disease.

Addiction is also possible later if person continues to use pills to reduce weight instead of exercise and diet change.
Take care.

Best regards,
Dr. Neelam.
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor